2019
Том 71
№ 7

All Issues

Transitivity of the surface measures on Banach manifolds with uniform structure

Bogdanskii Yu. V., Moravets’ka E. V.


Abstract

We perform the analysis of transitivity of associated measures on the surfaces with finite codimension imbedded in a Banach manifold with uniform atlas.

Citation Example: Bogdanskii Yu. V., Moravets’ka E. V. Transitivity of the surface measures on Banach manifolds with uniform structure // Ukr. Mat. Zh. - 2017. - 69, № 10. - pp. 1299-1309.